MAUDE Adverse Event Report: Datascope Corp. MEGA 8Fr. 50cc IAB; System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 8Fr. 50cc IAB; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0498-01
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the mega 50cc intra-aortic balloon (iab) catheter insertion the lower end of the catheter was found to be bent, preventing it from being advanced to the intended position.Despite repeated attempts, the insertion was unsuccessful.No harm to the patient reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
MEGA 8Fr. 50cc IAB
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50799481
Report Number2248146-2026-0001541
Device Sequence Number10581249
Product Code DSP
UDI-Device Identifier10607567107301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000493003
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight129 LB